# SDR AALA202309296100

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A320*
- Aircraft serial: 1539
- Aircraft time: 71,886 hours, 27,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTS FOR R2 SLIDE REPLACEMENT PER JOBCARD 26L00025012, FAULT LIGHT ILLUMINATED ON EMERGENCY POWER SUPPLY UNIT (15WL) BATTERY. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY.
